# SDR IPXA09M55295

- Difficulty date: March 11, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 39,260 hours, 8,311 cycles
- System (JASC): 5751 · Ailerons
- Part: Repair
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C OLD REPAIR DELAMINATING ON LT I/B AILERON UPPER SKIN TRAILING EDGE.  REMOVED OLD REPAIR, BONDED NEW REPAIR IAW UPS EO MD11-5750-32969-A.
